It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Depression Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-23-2003, 10:08 AM   #1
Junior Member
 
Join Date: Jun 2003
Location: Toronto Ontario Canada
Posts: 29
empathy1971 HB User
Question Tapering Off 10MG Paxil?

Was wondering if anyone on the board has any experience with 10MG of Paxil and tapering off of it.

I take 10MG in the morning and I also take 3MG of Clonazapam in the evening so if I cut the 10 in half to 5MG, how long do you suggest in your opinion I stay on that before total discontinuation?

I have not been on Paxil for a long period of time, under a month, maybe 20 days or so.

Any help you can give would be cool, and thanks in advance.

Nick

 
Sponsors Lightbulb
   
Old 06-23-2003, 06:19 PM   #2
Senior Veteran
 
Join Date: Mar 2003
Posts: 1,019
Janik HB User
Post

Normally you should taper off 1/10 of your dose to avoid withdrawal, but a month should not cause dependence, I think. So stay at half your dose for a week and if you feel OK go down to 1/4. Just remember to wean yourself off one drug at a time.

 
Sponsors Lightbulb
   
Old 06-24-2003, 07:51 AM   #3
Junior Member
 
Join Date: Jun 2003
Location: Toronto Ontario Canada
Posts: 29
empathy1971 HB User
Wink

Janik, thanks for the advice, I will take that inot consideration.

It's been only under a month I have been taking 10MG of Paxil so I'll cut it in half as you suggested for a week and then a quarter for another week and then go from there.

Paxil is the only medication I am coming off of, thank God.

Thank you again for taking the time to respond with your suggestions.

All the best and keep smiling.
Nick

 
Old 06-24-2003, 07:55 AM   #4
Junior Member
 
Join Date: Jun 2003
Location: Toronto Ontario Canada
Posts: 29
empathy1971 HB User
Wink

Janik, thanks for the advice, I will take that inot consideration.

It's been only under a month I have been taking 10MG of Paxil so I'll cut it in half as you suggested for a week and then a quarter for another week and then go from there.

Paxil is the only medication I am coming off of, thank God.

Thank you again for taking the time to respond with your suggestions.

All the best and keep smiling.
Nick

 
Old 06-27-2003, 12:51 AM   #5
Inactive
 
Join Date: Nov 2001
Posts: 205
Forrester HB User
Post

Hi, I was wondering why you are tapering off of Paxil after only being on it for a month? Was it because of the horror stories you've heard about it from this board (re: withdrawing from Paxil)? if so, this might be a smart move. Paxil is so hard to come off of. I've just tapered it down to 0 and the headaches are incredible, even with minute tapering.

That 1/10 reduction sounds great. You should be tapered successfully off of it in no time. Good luck!

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Relapse, new job, need tapering advice ClaraBo Addiction & Recovery 24 01-19-2006 11:03 AM
How to Switch from Paxil 10mg to Lexapro 10mg adam2000 Anxiety 17 04-19-2005 06:11 AM
Scared - Tapering off Zoloft Stacia Thyroid Disorders 12 02-21-2005 07:04 PM
Help with tapering Detan Addiction & Recovery 11 02-04-2005 09:00 PM
Down to 10mg KayT Panic Disorders 8 12-25-2003 08:15 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 05:41 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!